MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ENDURITY SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ENDURITY SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM1160
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's pacemaker exhibited diagnostics anomaly.No intervention or adverse patient effects were reported.
 
Event or Problem Description
New information received notes that the patient presented to the clinic for a scheduled follow up.The patient's pacemaker exhibited diagnostics anomaly potentially due to the device had not been checked in five years.The patient's data was reinputted and the patient had no adverse consequences.
 
Additional Manufacturer Narrative
Correction-section g3: the missing date received by manufacturer in mdr-2025-24374-01 was 19 jun 2025.

Brand Name
ENDURITY SR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22138502
Report Number2017865-2025-75374
Device Sequence Number7122487
Product Code NVZ
UDI-Device Identifier05414734507042
UDI-Public(01)05414734507042(10)S000016037(17)170731
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model NumberPM1160
Device Lot NumberS000016037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by ManufacturerNot provided
06/26/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date06/23/2025
06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown